# SDR REXA2015120201163

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 25,430 hours, 22,783 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOAD NOISE AFTER TAKEOFF, AFTER GEAR UP SELECTION ADG DEPLOYED, ALL OTHER INDICATIONS NORMAL.  FLIGHT 4180 RETURNED TO LAND WITHOUT FURTHER INCIDENT.  ATC TOWER DECLARED EMER FOR CREW.  R & R AUTO CONTROL PANEL IAW AMM 24-23-15.  PERFORMED ELEC WIRING CONTINUITY CHECK IAW ESPM 20-12-01.  OPERATIONS CHECKED GOOD.  PERFORMED INSPECTION OF ADG IAW 24-23-01.  PREFORMED LPI IAW SB ERP510AG-24-3, NO DEFECTS NOTED.  ALL AREAS CHECKED GOOD. STOWED ADG IAW 24-23-01.  PERFORMED OPERATIONS C CHECK IAW AMM 24-23-15.  OPERATIONS CHECKED GOOD.  SEE NON-ROUTINE WC N096131 FOR WORK PERFORMED.
